# SDR IPXA2016031000598

- Difficulty date: February 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E EXTERIOR SKIN CHAFE DAMAGE NEAR NR 11 SLAT TRACK.  REPAIRED CHAFE DAMAGE TO RT WING L/E BETWEEN BS XOS 673-714 IAW EA 011-5730-01-A6097, REV IR AND EO MD11-5730-59919-A.
